# SDR SWAA2024061300819

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 11,881 hours, 5,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH AFT EMER LIGHTS INOP.<[01] REMOVED AND REPLACED RH AFT EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD.
